# SDR ABXA20111108139

- Difficulty date: November 8, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 148T73212
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER SKIN GOUGED ON RIGHT SIDE OF VERTICAL STAB FROM HORSE COLLAR.  GOUGES ARE LOCATED JUST FWD AND AFT OF STA 1809 SKIN SPLICE.  REMOVED DAMAGED SKIN PANELS, FABBED NEW SKIN PANELS FROM 7075T-6 .061 PER MMDS-04; SRM 53-80-01, FIGURE 201, REPAIR 3.  REINSTALLED SKIN PANELS IAW BOEING 767-200 SRM 51-40-02, AWG.
